# SDR SWAA001976

- Difficulty date: October 9, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 50,213 hours, 50,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND 3 FUSELAGE EXTERNAL SKIN CRACKS AT STR 18R, BETWEEN BS 727D & 727E.  REPAIRED FUSELAGE SKIN PER SRM.
